Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

A One-Sentence Line-of-Sight Proof of the Extreme Value Theorem

Samuel J. Ferguson
The American Mathematical Monthly
Vol. 121, No. 4 (April 2014), p. 331
DOI: 10.4169/amer.math.monthly.121.04.331
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.04.331
Page Count: 1
  • Download ($19.00)
  • Cite this Item
Preview not available
Preview not available

Abstract

Abstract A One-Sentence Line-of-Sight Proof of the Extreme Value Theorem

Page Thumbnails